# SDR SWAA2022081724625

- Difficulty date: June 30, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Corroded
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H AFT BOOST PUMP UPPER STRAP ATTACH BRACKET. / [01] REMOVED AND REPLACED R/H AFT BOOST PUMP UPPER STRAP ATTACH BRACKET PER SOPM 20-50-01. BONDING TESTCHECKED GOOD PER SWPM 20-20-00 AND SWPM 20-20-10. CAL ID: ATS1101 SN: 48 DUE: 03/2023;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION #1
